# SDR 2008UALA01891

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 45,632 hours, 6,849 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT (BOTH) AT SEAT 1E ARE INOP.  FOUND LOOSE CONNECTION UNDER SEAT. SECURED CONNECTION. AC OK FOR SERVICE.
